Author Topic: PLEASE Help- Going to Reinstate!  (Read 385 times)

[Buddie]

Re: PLEASE Help- Going to Reinstate!
« Reply #10 on: July 02, 2020, 05:46:51 am »
If it was me I would ride it out. There is pain during tapering as well. No guarantee reinstating will take it away.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: PLEASE Help- Going to Reinstate!
« Reply #11 on: July 02, 2020, 05:50:59 am »
I'd reinstate but at smaller amount than you stard from. That way, you will be confident that you haven't failed but made some progress. Hold a while, then restart taper.bthere is no hurry. You are not testing yourself. This is only practise
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: PLEASE Help- Going to Reinstate!
« Reply #12 on: July 02, 2020, 06:22:11 pm »
Thank you for your feedback.  I am meeting with my dr. today.  I have made no final decisions.  My neck is so tight that I was gagging all night from the muscle ridgitiy.  It's horrible.   This is not a physical symptom that I can tough out. 
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: PLEASE Help- Going to Reinstate!
« Reply #13 on: July 02, 2020, 07:22:54 pm »
Hi [...],
I just finished one year 2nd taper of 1 mg K after reinstatement. It was a roller coaster of symptoms but  I'm doing way better than my first taper. I didn't use this drugs that long. Most of the 2 + years has been tapering this crap.
My symptoms have been mostly mental. Anxiety and intrusive thoughts. No physical just muscle pain here and there.
In my experience, if I were you, I would try to hold as much as I can and try to be very proactive with diet exercise and relaxation.
Switching drugs is a russian rulet, it may or may not work. I took Lorazepam and then K for tapering. I didn't want to switch drugs. K had helped me with my terrible insomnia  and it was already a long lasting benzo. If I had to switch I would opt for valium. You have more options to do the tapering with pills if liquid doesn't work for you.
You won't get much opinions about reinstatement here at BB. It is a bad word. I also think is the VERY VERY last option if you can handle it. But if you can't it's not the end of the world. Try to have a good plan with your doctor and go slow, specially 1/3 towards the end.
Hope this helps!
[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: PLEASE Help- Going to Reinstate!
« Reply #14 on: July 03, 2020, 01:04:02 am »
Having to take a tiny bit to reduce the muscle rigidity sucks but it worked for me.  I had to go through the peak of the drug leaving my system again, but the rigidity was expected and not quite as bad.  If it would have still been intolerable, I think I would have just finished with the c/t duration type taper that I have seen some others do.  Basically you just donít take any until you need to and then start again.  Keep going longer until your system learns it cannot count on the drugs being present and stops relying on it.  I donít think that method would have been really effective for the majority of my taper, but the last little bit seems like I could have(should have) stayed out of the ripping/tearing pain/ideation/psychosis/screaming into the pillow - Hell.  I was so scared of the damn drugs that I Couldnít take them.  Donít destroy yourself, but donít give up to the point that you will struggle to forgive yourself later =try to not add to your mental/physical pain.
 
  Do What you can, When you can.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: PLEASE Help- Going to Reinstate!
« Reply #15 on: July 03, 2020, 04:26:45 am »
In my opinion allowing yourself to take a dose as needed when withdrawal becomes to difficult is playing with fire. withdrawal is hell  we all have been through or are still suffering. allowing yourself that dose will ultimately weaken your resolve and slow your progress. everyone is different and it may possibly work for some but that strategy seems like it would prolong the suffering and set you up to fail. we all in the end need to learn to live without this poison, is it easy,no but it will be the best thing you have done.

please remember this is just my point of view and may not apply to all but I have a feeling many would agree.

[...] 
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: PLEASE Help- Going to Reinstate!
« Reply #16 on: July 03, 2020, 04:45:22 am »
Hey [...] just red your signature and you said you take Avanza

In US that is an opioid, actually mispell of Avinza

So I guess you are in NZ or Oz where it is mirtazapi?

Different names in different countries for the same drug is really confused for all of us

I just discovered that the covid drug remdesivir has comete different name in Europe
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.